ČeskyEnglish

13000 / 13101 - Publications - 2015

13000 / 13101 - Department of Mathematics

Publications 2015

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

SCHLUMPRECHT, T. On Zippin's Embedding Theorem of Banach spaces into Banach spaces with bases. Advances in Mathematics. 2015, 274 833-880. ISSN 0001-8708.

DE SIMONE, Anna, P. PTÁK, and M. NAVARA. States on systems of sets that are closed under symmetric difference. Mathematische Nachrichten. 2015, 288(17-18), 1995-2000. ISSN 0025-584X.

HAMHALTER, J. Dye's Theorem and Gleason's Theorem for AW*-algebras. Journal of Mathematical Analysis and Applications. 2015, 422(2), 1103-1115. ISSN 0022-247X.

ADÁMEK, J., L. SOUSA, and J. VELEBIL. Kan injectivity in order-enriched categories. Mathematical Structures in Computer Science. 2015, 25(1), 6-45. ISSN 0960-1295.

MATOUŠEK, M. and P. PTÁK. Characterization of Boolean Algebras in Terms of Certain States of Jauch-Piron Type. International Journal of Theoretical Physics. 2015, 54(12), 4476-4481. ISSN 0020-7748.

CHETCUTI, T., J. HAMHALTER, and H. WEBER. The order topology for a von Neumann algebra. Studia Mathematica. 2015, 230(2), 95-120. ISSN 0039-3223.

BALAN, A., A. KURZ, and J. VELEBIL. Positive fragments of coalgebraic logics. Logical Methods in Computer Science. 2015, 11(3), 1-51. ISSN 1860-5974.

DE SIMONE, A. and P. PTÁK. On the Farkas lemma and the Horn Tarski measure-extension theorem. Linear Algebra and Its Applications. 2015, 481 243-248. ISSN 0024-3795.

HERMANN, P., et al. Fractal and stochastic geometry inference for breast cancer: a case study with random fractal models and Quermass-interaction process. Statistics in Medicine. 2015, 34(18), 2636-2661. ISSN 0277-6715.

TIŠER, J. and L. ZAJÍČEK. A criterion of Gamma-nullness and differentiability of convex and quasiconvex functions. Studia Mathematica. 2015, 227(2), 149-164. ISSN 0039-3223.

Papers in Other Journals

D'ALESSANDRO, S., P. HÁJEK, and M. JOHANIS. POLYNOMIAL ALGEBRAS ON CLASSICAL BANACH SPACES. ISRAEL JOURNAL OF MATHEMATICS. 2015, 207(2), 1003-1012. ISSN 0021-2172.

OLŠÁK, P. The CTU style template for student theses. TUG Boat. 2015, 36(2), 130-132.

Conference Proceedings

DEMLOVÁ, M. Written tests with closed books as a tool for assessing understanding and competencies. In: 14th International Conference on Applied Mathematics (APLIMAT 2015). 14th Conference on Applied Mathematics, APLIMAT 2015, Bratislava, 2015-02-03/2015-02-05. Bratislava: Slovak University of Technology, 2015. pp. 207-212. ISBN 978-80-227-4314-3. Available from: http://www.proceedings.com/25917.html

BALAN, A., A. KURZ, and J. VELEBIL. Extensions of functors from Set to V-cat. In: Leibniz International Proceedings in Informatics. 6th Conference on Algebra and Coalgebra in Computer Science (CALCO 2015), Nijmegen, 2015-06-24/2015-06-26. Dagstuhl: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, 2015. pp. 17-34. ISSN 1868-8969. ISBN 978-3-939897-84-2. DOI 10.4230/LIPIcs.CALCO.2015.17.

The page was created 22.09.2017 05:00:01